Venes, Donald, editor. "Chemotherapy-induced Nausea and Vomiting." Taber's Medical Dictionary, 24th ed., F.A. Davis Company, 2021. Taber's Online, www.tabers.com/tabersonline/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting.
Chemotherapy-induced nausea and vomiting. In: Venes DD, ed. Taber's Medical Dictionary. F.A. Davis Company; 2021. https://www.tabers.com/tabersonline/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting. Accessed December 4, 2023.
Chemotherapy-induced nausea and vomiting. (2021). In Venes, D. (Ed.), Taber's Medical Dictionary (24th ed.). F.A. Davis Company. https://www.tabers.com/tabersonline/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting
Chemotherapy-induced Nausea and Vomiting [Internet]. In: Venes DD, editors. Taber's Medical Dictionary. F.A. Davis Company; 2021. [cited 2023 December 04]. Available from: https://www.tabers.com/tabersonline/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting.
TY - ELEC
T1 - chemotherapy-induced nausea and vomiting
ID - 755082
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://www.tabers.com/tabersonline/view/Tabers-Dictionary/755082/all/chemotherapy_induced_nausea_and_vomiting
PB - F.A. Davis Company
ET - 24
DB - Taber's Online
DP - Unbound Medicine